# SDR AALA202109200226

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,659 hours, 29,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT GATE, RIGHT AFT EMERGENCY EXIT SLIDE WILL NOT ARM. REPLACED DOOR SLIDE PROXY SWITCH PER AMM 52-13-00.
